# SDR DALA2025102007647

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 149,846 hours, 22,492 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Out Of Limits
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 RT MLG UPPER PISTON TORSION LINK ATTACHMENT POINT FOUND OUT OF LIMITS. CORRECTIVE ACTION: REPAIRED DIA II A+B PER LGCMM 32-00-00 (1259603)
